Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2014, 4:32 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 4:32 PM CDT (21:32 UTC)
- Expired
- Jun 21, 2014, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Dickey County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 85 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:37 PM CDT | HAIL 0.75 | 3 E Ashley, ND | MEASURED BY DEPUTY 30 MINUTES AFTER EVENT OCCURRED. LARGEST HAIL STONE HE COULD FIND WAS A PENNY. |
| Jun 21, 4:37 PM CDT | HAIL 1 | 3 E Ashley, ND | PHOTO OF MULTIPLE HAIL STONES FROM LAW ENFORCEMENT SHOWS AT LEAST A ONE INCH HAIL STONE WITHIN THE PILE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2250 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS53 KBIS 212132
SVRBIS
NDC021-051-212230-
/O.NEW.KBIS.SV.W.0055.140621T2132Z-140621T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
432 PM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 530 PM CDT
* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLEY...OR
37 MILES WEST OF ELLENDALE...AND MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4607 9946 4628 9895 4613 9869 4594 9882
4593 9901 4593 9939
TIME...MOT...LOC 2132Z 253DEG 26KT 4601 9929
HAIL...1.25IN
WIND...<50MPH
$$
SIMOSKO/SCHILD4 follow-up statements
846
WWUS53 KBIS 212153
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT SAT JUN 21 2014
NDC021-051-212230-
/O.CON.KBIS.SV.W.0055.000000T0000Z-140621T2230Z/
DICKEY ND-MCINTOSH ND-
453 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCINTOSH AND WESTERN DICKEY COUNTIES UNTIL 530 PM CDT...
AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
ASHLEY...OR 27 MILES WEST OF ELLENDALE...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4595 9923 4611 9937 4628 9895 4613 9869
4594 9882 4593 9901
TIME...MOT...LOC 2153Z 253DEG 26KT 4605 9908
HAIL...1.50IN
WIND...<50MPH
$$
SIMOSKO/SCHILD487
WWUS53 KBIS 212206
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
506 PM CDT SAT JUN 21 2014
NDC021-051-212230-
/O.CON.KBIS.SV.W.0055.000000T0000Z-140621T2230Z/
DICKEY ND-MCINTOSH ND-
506 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCINTOSH AND WESTERN DICKEY COUNTIES UNTIL 530 PM CDT...
AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF SPRING CREEK COLONY...OR 23 MILES WEST OF ELLENDALE...MOVING EAST
AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN DICKEY COUNTY AND SOUTHEASTERN
MCINTOSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4594 9900 4594 9907 4617 9921 4628 9895
4613 9869 4594 9882
TIME...MOT...LOC 2205Z 253DEG 26KT 4608 9896
HAIL...1.25IN
WIND...<50MPH
$$
SIMOSKO/SCHILD886
WWUS53 KBIS 212219
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT SAT JUN 21 2014
NDC021-051-212230-
/O.CON.KBIS.SV.W.0055.000000T0000Z-140621T2230Z/
DICKEY ND-MCINTOSH ND-
519 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MCINTOSH AND WESTERN DICKEY COUNTIES UNTIL 530 PM CDT...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
FORBES...OR 17 MILES NORTHWEST OF ELLENDALE...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN DICKEY COUNTY AND EAST CENTRAL
MCINTOSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4594 9900 4595 9882 4619 9910 4628 9895
4613 9869 4594 9882
TIME...MOT...LOC 2218Z 253DEG 26KT 4611 9883
HAIL...1.00IN
WIND...<50MPH
$$
SIMOSKO/SCHILD807
WWUS53 KBIS 212225
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM CDT SAT JUN 21 2014
NDC021-051-212235-
/O.EXP.KBIS.SV.W.0055.000000T0000Z-140621T2230Z/
DICKEY ND-MCINTOSH ND-
525 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCINTOSH AND
WESTERN DICKEY COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM.
LAT...LON 4594 9900 4595 9882 4619 9910 4628 9895
4613 9869 4594 9882
TIME...MOT...LOC 2225Z 253DEG 26KT 4612 9876
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:31 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 21, 4:31 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 431 PM CDT SAT JUN 21 2014 .UPDATE... ISSUED AT 430 PM CDT SAT JUN 21 2014 UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 342 FOR PORTIONS OF THE JAMES RIVER BASIN. LAPS ANALYSIS INDICATES SURFACE-BASED CAPE VALUES BETWEEN 2000-3000 J/KG NOSING NORTH INTO THE JAMES RIVER BASIN THIS AFTERNOON. FURTHERMORE...SPC ANALYSIS INDICATES PWATS AROUND 1.4 INCHES NOSING INTO THE SAME REGION. THIS IS ABOUT 2 STANDARD DEVIATIONS GREATER THAN NORMAL DEEP LAYER MOISTURE CONTENT. GIVEN THE COMBINATION OF COPIOUS MOISTURE AND INSTABILITY...WILL CONTINUE WITH THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA FOR THIS UPDATE. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 145 PM CDT SAT JUN 21 2014 CURRENT SURFACE ANALYSIS PLACES COLD FRONT PUSHING THROUGH WRN ND...WHILE SRLY FLOW AHEAD OF THE FRONT CONTINUES TO ADVECT MOISTURE INTO THE AREA. UPPER LEVEL ANALYSIS PLACES LOW SPINNING ALONG THE MANITOBA/SASKATCHEWAN BORDER WITH ACTIVE SWRLY FLOW OVER OUR AREA. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL START TO DEVELOP THIS AFTERNOON AS FRONT CONTINUES TO WORK ITS WAY EASTWARD. AREA OF PRIMARY CONCERN FOR SEVERE THREAT REMAINS OVER PTNS OF S CTRL ND INTO ERN ND. MODELS CONTINUE TO SHOW THE STRONGEST INSTABILITY (1.5+ KJ/KG) OVER THIS AREA WITH SUFFICIENT SHEAR (~40 KT 0-6KM BULK) TO SUPPORT SUPERCELLS. FLASH FLOODING CONCERNS ALSO OVER THIS AREA GIVEN PLENTY OF MOISTURE TO WORK WITH AND ALREADY SATURATED GROUND. EXPECT STORMS TO LINGER OVER AFOREMENTIONED AREAS THIS EVENING AHEAD OF THE COLD FRONT IN STRONG THETA-E ADVECTION BEFORE SHIFTING EAST OVERNIGHT. ON SUNDAY...QUIETER AND COOLER CONDITIONS ARE EXPECTED IN THE WAKE OF THE COLD FRONT WHILE UPPER LOW LINGERS OVER SWRN MANITOBA. HAVE DRIED MOST AREAS OUT BUT WILL KEEP SOME POPS ALONG THE INTERNATIONAL BORDER IN AREA OF STRONGER CYCLONIC FLOW. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 145 PM CDT SAT JUN 21 2014 UPPER LEVEL LOW OVER MANITOBA WILL PUSH ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT FROM NORTH TO SOUTH MONDAY INTO MONDAY EVENING. THE BEST CHANCES FOR PRECIPITATION WILL OCCUR OVER THE NORTHERN PORTION OF THE STATE WITH SLIGHT CHANCES FARTHER SOUTH. THAT BEING SAID...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS NORTH WITH ISOLATED ACTIVITY SOUTH. SEVERE WEATHER INDICES ARE NOT OVERLY IMPRESSIVE AS WEAK SHEAR/15KT COMBINED WITH CAPE OF AROUND 800 J/KG WILL BE ENOUGH TO GENERATE SOME THUNDERSTORMS...BUT NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. COOLER ON TUESDAY WITH H85 TEMPERATURES RANGING FROM +14C IN THE SOUTHWEST TO +10C IN THE NORTH CENTRAL. THAT WILL RESULT IN HIGHS IN THE UPPER 60S IN THE NORTH TO TO THE LOWER 70S SOUTH. A TRANSITORY BROAD RIDGE WILL SCOOT ACROSS WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY KEEPING THE THREAT OF ANY SIGNIFICANT PRECIPITATION TO A MINIMUM/SLIGHT CHANCE. HOWEVER THIS WILL CHANGE BEGINNING WEDNESDAY NIGHT AND CONTINUE THROUGH SATURDAY AS A SOUTHWEST FLOW TO SOUTHERLY FLOW ALOFT SETS UP. THIS WILL INCREASE THE LOW LEVEL MOISTURE FIELD WITH SEVERAL CHANCES OF SHOWERS AND THUNDERSTORMS DURING THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 145 PM CDT SAT JUN 21 2014 A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA WITH WINDS SHIFTING TOWARDS THE NORTHWEST AS IT PASSES. THUNDERSTORMS WILL DEVELOP PRIMARILY OVER CTRL INTO ERN ND LATER THIS AFTERNOON INTO EVENING. THE GREATEST THUNDERSTORM COVERAGE WILL BE INVOF KJMS WITH COVERAGE TAPERING TOWARDS THE NORTH AND WEST. SEVERE STORMS WILL BE POSSIBLE FROM KBIS EASTWARD...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE THROUGH THIS EVENING. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR NDZ023-025-036-037- 046>048-050-051. && UPDATE...TM SHORT TERM...JJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 21, 4:25 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 425 PM CDT SAT JUN 21 2014 NDZ037-047-048-050-051-222130- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 425 PM CDT SAT JUN 21 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN BEING THE PRIMARY THREATS. THE HEAVY RAIN COULD PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE NEARLY EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ023-025-036-046-222130- WELLS-FOSTER-KIDDER-EMMONS- 425 PM CDT SAT JUN 21 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD BECOME STRONG AT TIMES AND PRODUCE HEAVY RAIN...LEADING TO POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE NEARLY EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ005-013-022-034-035-042-045-222130- ROLETTE-PIERCE-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX- 425 PM CDT SAT JUN 21 2014 /325 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>004-009>012-017>021-031>033-040-041-043-044-222130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- SLOPE-HETTINGER-BOWMAN-ADAMS- 425 PM CDT SAT JUN 21 2014 /325 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TM
In the hours before
Special weather statement, Jun 21, 3:50 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT SAT JUN 21 2014
NDZ046-047-050-212130-
EMMONS-LOGAN-MCINTOSH-
350 PM CDT SAT JUN 21 2014
...STRONG THUNDERSTORMS IN WESTERN MCINTOSH COUNTY...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF HAGUE...OR 21 MILES EAST OF
LINTON...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WISHEK...
LEHR...
GREEN LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4630 9971 4636 9945 4632 9925 4615 9945
4605 9989 4622 9999
TIME...MOT...LOC 2049Z 248DEG 32KT 4617 9981
SIMOSKO/SCHILDSpecial weather statement, Jun 21, 4:08 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 408 PM CDT SAT JUN 21 2014 NDZ050-212145- MCINTOSH- 408 PM CDT SAT JUN 21 2014 ...STRONG THUNDERSTORMS IN SOUTHERN MCINTOSH COUNTY... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANZIG TO 6 MILES EAST OF GREENWAY...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ASHLEY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4594 9965 4613 9950 4627 9908 4594 9903 TIME...MOT...LOC 2107Z 240DEG 28KT 4609 9945 4593 9957 SIMOSKO/SCHILD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:23 PM CDT | Flash Flood Watch | BIS | Dickey, Emmons, Foster, Kidder, LaMoure, Logan and 3 more | 12 hr |
| Jun 21, 2:55 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 45 min |
| Jun 21, 3:50 PM CDT | Special Weather Statement | BIS | McIntosh | 40 min |
| Jun 21, 4:08 PM CDT | Special Weather Statement | BIS | McIntosh | 37 min |
| Jun 21, 4:39 PM CDT | Tornado Warning | BIS | McIntosh | 23 min |
| Jun 21, 5:39 PM CDT | Special Weather Statement | BIS | LaMoure | 66 min |
| Jun 21, 5:42 PM CDT | Special Weather Statement | BIS | Dickey | 63 min |
| Jun 21, 5:55 PM CDT | Special Weather Statement | BIS | Stutsman | 65 min |
| Jun 21, 6:17 PM CDT | Special Weather Statement | BIS | Dickey | 28 min |
| Jun 21, 6:22 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.